Bipartite intersection graphs

Frank Harary; Jerald A. Kabell; Frederick R. McMorris

Commentationes Mathematicae Universitatis Carolinae (1982)

  • Volume: 023, Issue: 4, page 739-745
  • ISSN: 0010-2628

How to cite


Harary, Frank, Kabell, Jerald A., and McMorris, Frederick R.. "Bipartite intersection graphs." Commentationes Mathematicae Universitatis Carolinae 023.4 (1982): 739-745. <>.

author = {Harary, Frank, Kabell, Jerald A., McMorris, Frederick R.},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {interval graph; bi-interval graph; bi-subtree graph},
language = {eng},
number = {4},
pages = {739-745},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Bipartite intersection graphs},
url = {},
volume = {023},
year = {1982},

AU - Harary, Frank
AU - Kabell, Jerald A.
AU - McMorris, Frederick R.
TI - Bipartite intersection graphs
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1982
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 023
IS - 4
SP - 739
EP - 745
LA - eng
KW - interval graph; bi-interval graph; bi-subtree graph
UR -
ER -


  1. P. Buneman, A characterization of rigid circuit graphs, Discrete Math. 9 (1974), 205-212. (1974) MR0357218
  2. F. Gavril, The intersection graphs of subtrees in trees are exactly the chordal graphs, J. Combin. Theory (B) 16 (1974), 47-56. (1974) Zbl0266.05101MR0332541
  3. M. C. Golumbic C. F. Goss, Perfect elimination and chordal bipartite graphs, J. Graph Theory 2 (1978), 155-163. (1978) MR0493395
  4. F. Harary, Graph Theory, Addison-Wesley, Reading (1969). (1969) Zbl0196.27202MR0256911
  5. C. B. Lekkerkerker J. C. Boland, Representations of a finite graph by a set of intervals on the real line, Fund. Math. 51 (1962), 45-64. (1962) MR0139159
  6. E. Marczewski, Sur deux propriétés des classes d'ensembles, Fund. Math. 33 (1945), 303-307. (1945) Zbl0060.12508MR0015448
  7. F. R. McMorris D. Shier, Representing chordal graphs on a star, To appear in European J. Combin. 
  8. F. Roberts, Discrete Mathematical Models, Prentice-Hall, Englewood Cliffs (1976). (1976) Zbl0363.90002
  9. J. Walter, Representations of chordal graphs as subgraphs of a tree, J. Graph Theory 2 (1978), 265-267. (1978) MR0505894

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.